# SDR CA150629011

- Difficulty date: June 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,740 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A23000005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AROUND RIVET ON LT SIDE OF TAIL BOOM ON HORIZONTAL STABILIZER SUPPORT STRUCTURE.  CRACK IS ON REINFORCEMENT RIB FWD OF HORIZONTAL STABILIZER.
